Had a hysterectomy 2 years ago at age 43 but left ovaries in. Recently tested that ovaries are no longer producing estrogen. OBGYN prescribed estrogen patch .01. Ok for several months, then started getting dizzy, off balance, chest pains, & shortness of breath. Some days ok, but most days, really out of it and can't function. Regular doc sez its because HRT otherwise everything else ok. OBGYN increased patch to .1, then premarin .45 and then .625. Now trying compound pharmacy to create natural estrogen pills at .625 level. As dosage increased, so did the symptoms. Often take Advil to relieve symptoms. Question: since these are symptoms, should I be concerned that it could be something else? Confused and searching for answers. Thanks.
A. It is hard to know for sure what is causing your symptoms. But since the symptoms started after the estrogen, the two could be related. If you are having chest pain and dizzy and short of breath, it might be a good idea to speak with your internist and have your heart checked and let them listen to your lungs and do a good physical exam. If there are more symptoms with higher dosages of estrogen, might need less and not more estrogen.
First go and have your internist check you out. Then come back to the estrogen. In the meantime, might be good to reduce the dose of estrogen to reduce the symptoms or come off of it and see if the bad symptoms stop.
Internist says heart and lungs check out ok. Afraid to exercise , i.e. walk 20 minutes, because of the pain and constant fear of passing out. In the meantime, continual weightgain even with eating lighter meals. Can't win!
There is an excellent newsletter that comes out every month, sometimes more, that gives great information to women who are considering hormone replacement therapy or who have questions about doctors, compounding pharmacies, and the medications that would fit them best. it's free to sign up. The link is http://www.mailermailer.com/x?oid=30853x
There is also a great site linked with the newsletter at http://www.bioidenticalmedicaldictionary.com
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.